MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; DENTAL CEILING LIGHT

MIDMARK CORPORATION MIDMARK; DENTAL CEILING LIGHT
Model Number 153637-001
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At the time of this report, it is known that the monitor down tube weldment was found to have broken.No user or patient involvement or injury noted in this instance.Since the build date of this device, design correction(s) have been put into place to prevent the failure.The device weldment has been scheduled for service and repair for use.
 
Event or Problem Description
It was reported to the midmark corporation that a dental ceiling light fell from the ceiling mount.No patient or user involvement was reported.Due to previous reporting of this or similar light falling events, midmark corporation complied to report this instance.

Brand Name
MIDMARK
Common Device Name
DENTAL CEILING LIGHT
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
sherrinda brumbaugh
60 vista drive
versailles, OH 45380
9375267990
MDR Report Key20048246
Report Number1523530-2024-00008
Device Sequence Number18131365
Product Code EAZ
UDI-Device Identifier00841709107092
UDI-Public00841709107092
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number153637-001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2024
Initial Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown